# SDR USAA2009010890048

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 31,453 hours, 12,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0700 - ATL-PHX - EMERGENCY LIGHT TEST FAILS AFT LT EMERGENCY POWER SUPPLY UNIT BITE, BATTERY FAIL.  R&R AFT LT BATTERY.
